MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-43-environmental testing conditions.(b)(4).
 
Event or Problem Description
Consumer reported complaint for high control glucose test results.Customer also stated that her blood glucose results were running higher than normal.The customer is concerned with blood test results from results obtained of 338, 135 and 422 mg/dl.The customer's expected fasting blood glucose test result is 130 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is stored according to specification.The test strip lot manufacturer's expiration date is 11/27/2018 and open vial date is one month.The meter memory was reviewed for previous test result history (date / time not set): 338mg/dl (b)(6) 2017 11:22 pm fasting:yes, 135mg/dl (b)(6) 2017 07:40 am fasting:yes, 422mg/dl (b)(5) 2017 11:09 pm fasting:yes, 171mg/dl (b)(6) 2017 07:20 am fasting:yes, 119mg/dl (b)(6) 2017 12:30 pm fasting:yes, memory concerns:undisclosed.Customer called regarding high results that she is getting from her meter on a control solution test.Date and time is not currently set up correctly in the customers meter.Had customer perform a control solution test and the result was out of range.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6816446
Report Number1000113657-2017-01610
Device Sequence Number120882
Product Code NBW
UDI-Device Identifier00021292001797
UDI-Public(01)00021292001797
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/27/2018
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT4924
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2017
Initial Report FDA Received Date08/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1